Results 1 to 3 of 3

Thread: Any ideas @ a link b/t calcium, thyroid meds and leg cramps? page

  1. #1
    spicegirl's Avatar
    spicegirl is offline Senior Member
    Join Date
    Feb 2011
    Location
    Southeastern US
    Posts
    188

    Any ideas @ a link b/t calcium, thyroid meds and leg cramps?

    Hi,

    If I take even 100 mg of calcium, I will get terrible leg and foot cramps. My toes will just curl up and it is so painful. This also happens if I eat dairy, which I don't do so much.

    Here's the catch - I'm on Armour thyroid and I think there is a link. I've read others online saying they have the same issue (my sister does too and she takes Synthroid).

    I don't take calcium, which concerns me b/c women are supposed to really need it (I'm 46).

    So, does anyone know:
    1. What about thyroid meds causes leg/foot cramps?
    2. What is the best way to determine if my body has enough calcium?

    Thanks!
    sg

    p.s. I do take lots of magnesium, especially if I eat any dairy. It definitely helps.

  2. #2
    camel's Avatar
    camel is offline Senior Member
    Join Date
    Apr 2011
    Posts
    330
    Have you looked into vitamin K2. It is supposed to signal the cels where to put calcium, and where not to put it. Like put it in bones, teeth... not arteries, muscles.
    I don't know if that's related, but it might be worth some reading.

  3. #3
    spicegirl's Avatar
    spicegirl is offline Senior Member
    Join Date
    Feb 2011
    Location
    Southeastern US
    Posts
    188
    Primal Blueprint Expert Certification
    camel - wow, thanks for the tip! i will look into that.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •